# SDR FDEA201001200199

- Difficulty date: January 20, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 78,218 hours, 32,188 cycles
- Engine: Ge CF66D
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec
- Part number: 8062127
- Part serial: WYG12790
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: AP
- How discovered: V
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE LOST POWER AND WAS UNRESPONSIVE.  STARTED TO HANG AT RPM, GOT ENG 3 RPM LOW,   THEN NR 3 GEN OFF.  ENG WAS STILL RUNNING, OIL PRESS WAS LOW, BUT NO LOW OIL PRESS  ALERT.  PROGRESSIVELY WORSE RESPONSE.  ENGINE WAS SHUTDOWN ON APPROACH.  R & R OF MEC AND FUEL PUMP ASSEMBLIES IAW MM 73-12-01-2. ADJUSTMENT TEST MEC AFTER ACCOMPLISHMENT OF GROUND IDLE, FLIGHT IDLE AND MAX POWER ASSURANCE RUN IAW MM 71-00-00-5.
